# SDR A6WA201140035

- Difficulty date: December 2, 2010
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TARGET SWITCH CORRODED.  R & R WITH NEW TARGET PN 601R31902-349.
